# SDR AALA20131120011

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 45,847 hours, 21,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SECTION OF CABIN SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE.  REPLACED MODULE AB5-2.  OPERATIONS CHECKED NORMAL.
